Fitness Minutes: (216,315)
21,135 1/19/13 6:48 A
I've heard this before. I have several friends who changed their birth control and ended up gaining weight. It wasn't because they were eating too much. It was water retention. Definitely, talk to your doctor. Ask them what other options you have. If this brand of BC is causing you to retain water, ask for a different prescription.
As Coach Nancy noted, women do react differently to different kinds of birth control.
Fitness Minutes: (112,042)
46,222 1/18/13 10:52 P
Have you spoken with your doctor about your concerns? Because people respond differently to meds, it's difficult to say if the birth control pills is the issue, but it sounds like it may be.
Hi! I have been on the same birth control pills for almost 10 years without a problem. I am on them because I have severe pain during my week. The pain has gotten better with BC, but it still knocks me down for a day or two. I went to the OB and he said there aren't many options to cut the pain but if I skip periods, it would reduce the frequency of the pain. I thought this sounded alright, but he didn't tell me that I would gain weight. I was 3 pounds from my goal on December 1st and now I'm 10 pounds from it and I have been watching my eating and exercising. I have read that if you skip periods, your body can put on weight because it thinks you are pregnant. My question is, has anyone else gained weight because of skipped periods? How did you get the weight back off? The harder I try the more my weight goes up! Thanks!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.